Follow
Dhaene Jan
Dhaene Jan
Ordinary Professor Actuarial Science, KU Leuven
Verified email at kuleuven.be - Homepage
Title
Cited by
Cited by
Year
Modern actuarial risk theory
R Kaas, M Goovaerts, J Dhaene
Springer Science & Business Media, 2008
15332008
Actuarial theory for dependent risks: measures, orders and models
M Denuit, J Dhaene, M Goovaerts, R Kaas
John Wiley & Sons, 2006
12292006
The concept of comonotonicity in actuarial science and finance: theory
J Dhaene, M Denuit, MJ Goovaerts, R Kaas, D Vyncke
Insurance: Mathematics and Economics 31 (1), 3-33, 2002
9412002
The concept of comonotonicity in actuarial science and finance: applications
J Dhaene, M Denuit, MJ Goovaerts, R Kaas, D Vyncke
Insurance: Mathematics and Economics 31 (2), 133-161, 2002
5312002
Risk measures and comonotonicity: a review
J Dhaene, S Vanduffel, MJ Goovaerts, R Kaas, Q Tang, D Vyncke
Stochastic models 22 (4), 573-606, 2006
3872006
Dependency of Risks and Stop-Loss Order1
J Dhaene, MJ Goovaerts
ASTIN Bulletin: The Journal of the IAA 26 (2), 201-212, 1996
3171996
Upper and lower bounds for sums of random variables
R Kaas, J Dhaene, MJ Goovaerts
Insurance: Mathematics and Economics 27 (2), 151-168, 2000
2952000
Optimal capital allocation principles
J Dhaene, A Tsanakas, EA Valdez, S Vanduffel
Journal of Risk and Insurance 79 (1), 1-28, 2012
2942012
Economic capital allocation derived from risk measures
J Dhaene, MJ Goovaerts, R Kaas
North American Actuarial Journal 7 (2), 44-56, 2003
2552003
Comonotonicity, correlation order and premium principles
S Wang, J Dhaene
Insurance: Mathematics and Economics 22 (3), 235-242, 1998
2051998
Can a coherent risk measure be too subadditive?
J Dhaene, RJA Laeven, S Vanduffel, G Darkiewicz, MJ Goovaerts
Journal of Risk and Insurance 75 (2), 365-386, 2008
1812008
On the dependency of risks in the individual life model
J Dhaene, MJ Goovaerts
Insurance: Mathematics and Economics 19 (3), 243-253, 1997
1561997
The safest dependence structure among risks
J Dhaene, M Denuit
Insurance: Mathematics and Economics 25 (1), 11-21, 1999
1551999
Some new classes of consistent risk measures
MJ Goovaerts, R Kaas, J Dhaene, Q Tang
Insurance: Mathematics and Economics 34 (3), 505-516, 2004
1422004
Comonotonicity and maximal stop-loss premiums
J Dhaene, S Wang, VR Young, M Goovaerts
Bulletin of the Swiss Association of Actuaries 2, 99-113, 2000
1362000
Remarks on quantiles and distortion risk measures
J Dhaene, A Kukush, D Linders, Q Tang
European Actuarial Journal 2, 319-328, 2012
1172012
Risk measurement with equivalent utility principles
M Denuit, J Dhaene, M Goovaerts, R Kaas, R Laeven
Statistics & Risk Modeling 24 (1), 1-25, 2006
1162006
An easy computable upper bound for the price of an arithmetic Asian option
S Simon, MJ Goovaerts, J Dhaene
Insurance: Mathematics and Economics 26 (2-3), 175-183, 2000
1142000
Some results on the CTE-based capital allocation rule
J Dhaene, L Henrard, Z Landsman, A Vandendorpe, S Vanduffel
Insurance: Mathematics and Economics 42 (2), 855-863, 2008
1062008
Bounds for the price of discrete arithmetic Asian options
M Vanmaele, G Deelstra, J Liinev, J Dhaene, MJ Goovaerts
Journal of Computational and Applied Mathematics 185 (1), 51-90, 2006
1002006
The system can't perform the operation now. Try again later.
Articles 1–20